Results 1 to 5 of 5

Thread: mexotrexate question

  1. #1
    Join Date
    Nov 2008
    Location
    hervey bay queensland australia
    Posts
    1,144
    Thanks
    151
    Thanked 207 Times in 176 Posts

    Question mexotrexate question

    hi i want to know if anyone knows or has had blood in there bowels from taking mexotrexate and if it is dangerous i am worried any help would be appreciated thankyou kim l

  2. #2
    Join Date
    May 2007
    Location
    Seaside, Ca.
    Posts
    3,871
    Thanks
    196
    Thanked 948 Times in 732 Posts

    Default

    Kim,
    I haven't heard of that being a side effect of MTX, but anything is possible. It is supposed to be very hard on the liver - are you getting your liver enzymes checked often?
    Ask your doc these questions - ASAP.
    Hugs,
    Marla

  3. #3
    Join Date
    Mar 2009
    Location
    I live in Pittsburgh, PA!
    Posts
    304
    Blog Entries
    23
    Thanks
    3
    Thanked 26 Times in 17 Posts

    Default

    i've been taking methotrexate for two years now, and i've never had that side effect. i would definetly ask a doctor to play is safe! that doesn't sound too good
    I'm Not Crazy, I'm Just A Little Lupie!

  4. #4
    Join Date
    Mar 2009
    Location
    Lebanon, Pa.
    Posts
    802
    Blog Entries
    4
    Thanks
    26
    Thanked 82 Times in 57 Posts

    Default

    I have been on the injectable form for over a year and a half i have never had blood in my bowles but i was just in the hospital for divertculitis but he never said it was from metho. Bonita

  5. #5
    Join Date
    Dec 2008
    Location
    Atlanta
    Posts
    3,115
    Blog Entries
    1
    Thanks
    27
    Thanked 80 Times in 69 Posts

    Default

    i have been on mtx for almost 3 years, and i don't recall ever hearing about blood in the bowels. I have had that happen before, but was never told it could be associated with mtx. it is very hard on the liver, and you are supposed to be getting regular lab work done to keep a watch for problems. i agree with everyone else...you should call your dr. with this one.

    good luck, hope everything gets cleared up very soon.
    Phyllis

    share a smile today

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •